# SDR WX0A070681

- Difficulty date: November 21, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT CARGO TRACK CORRODED STA 1231 TO STA 1287.  REMOVED DAMAGED CARGO TRACK, LOCATED, DRILLED AND INSTALLED A REPLACEMENT TRACK IAW MD80 SRM 51-10-4 AND 51-30-1 AND 53-01 FIG 1.
